RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2006, Volume 70, Issue 5, Pages 199–224 (Mi izv633)  

This article is cited in 1 scientific paper (total in 1 paper)

Decomposition theorems and kernel theorems for a class of functional spaces

M. A. Soloviev

P. N. Lebedev Physical Institute, Russian Academy of Sciences

Abstract: We prove new theorems about properties of generalized functions defined on Gelfand–Shilov spaces $S^\beta$ with $0\le\beta<1$. For each open cone $U\subset \mathbb R^d$ we define a space $S^\beta(U)$ which is related to $S^\beta(\mathbb R^d)$ and consists of entire analytic functions rapidly decreasing inside $U$ and having order of growth $\le 1/(1-\beta)$ outside the cone. Such sheaves of spaces arise naturally in non-local quantum field theory, and this motivates our investigation. We prove that the spaces $S^\beta(U)$ are complete and nuclear and establish a decomposition theorem which implies that every continuous functional defined on $S^\beta(\mathbb R^d)$ has a unique minimal closed carrier cone in $\mathbb R^d$. We also prove kernel theorems for spaces over open and closed cones and elucidate the relation between the carrier cones of multilinear forms and those of the generalized functions determined by these forms.

DOI: https://doi.org/10.4213/im633

Full text: PDF file (743 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2006, 70:5, 1051–1076

Bibliographic databases:

UDC: 517.98
MSC: 46F15, 46M40, 46N50, 81T10
Received: 28.10.2005

Citation: M. A. Soloviev, “Decomposition theorems and kernel theorems for a class of functional spaces”, Izv. RAN. Ser. Mat., 70:5 (2006), 199–224; Izv. Math., 70:5 (2006), 1051–1076

Citation in format AMSBIB
\Bibitem{Sol06}
\by M.~A.~Soloviev
\paper Decomposition theorems and kernel theorems for a class
of functional spaces
\jour Izv. RAN. Ser. Mat.
\yr 2006
\vol 70
\issue 5
\pages 199--224
\mathnet{http://mi.mathnet.ru/izv633}
\crossref{https://doi.org/10.4213/im633}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2269714}
\zmath{https://zbmath.org/?q=an:1137.46026}
\elib{http://elibrary.ru/item.asp?id=9296574}
\transl
\jour Izv. Math.
\yr 2006
\vol 70
\issue 5
\pages 1051--1076
\crossref{https://doi.org/10.1070/IM2006v070n05ABEH002338}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000243560600009}
\elib{http://elibrary.ru/item.asp?id=14748790}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33846566854}


Linking options:
  • http://mi.mathnet.ru/eng/izv633
  • https://doi.org/10.4213/im633
  • http://mi.mathnet.ru/eng/izv/v70/i5/p199

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Soloviev M. A., “Noncommutativity and $\theta$-locality”, J. Phys. A Math. Theor., 40:48 (2007), 14593–14604  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:334
    Full text:95
    References:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020